# SDR MZZA9507

- Difficulty date: February 8, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N299AS
- Make and model: Boeing 727-2F9
- Aircraft serial: 21427
- System (JASC): 3350 · Emergency Lighting
- Part: Eel Sign Cover
- Condition: Cracked
- Location: R1 Galley Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TNN - DURING S-CHECK INSPECTION ON ACFT AT AIR ASIA, CRACK WAS FOUND ON R1 GALLEY SERVICE DOOR EXIT SIGN COVER.  THE DAMAGED EXIT SIGN ASSEMBLY WAS REMOVED AND REPLACED WITH (P/N BR9279-106), ASSEMBLY PER B727 MM 33-50-11 AND OPERATIONAL CHECK FOUND SATISFACTORY.  (W)
